# SDR VNAA0105012

- Difficulty date: May 21, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N440JS
- Make and model: Dorner DO328100
- Aircraft serial: 3058
- Aircraft time: 14,479 hours, 12,902 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: DTSP400L
- Part serial: 9502552
- Condition: Overheated
- Location: E/E Bay
- Part time: 265 hours, 227 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE CREW RECEIVED A RED WARNING PANEL INDICATION OF A NR 2 BATTERY OVERHEAT.  FLIGHT 9406 RETURNED TO THE FIELD WHERE MAINTENANCE INSPECTED AND REPLACED THE NR 2 MAIN BATTERY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 24-00-00.  OPERATIONAL CHECKS PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
